I've been on Seroquel and Lithium for over 4 years, they have been working great until the end of March when we bought our first home, then dogs, then chaos and my anxiety went sky high, instead of trying benzos she put me on paxil which made the anxiety worse and the dizzy spells unbearable, come to find out you can't just wean off of paxil, which is why she put me on 10 mgs of prozac twice a day to continue giving me that seritonin ? and prevent withdrawals. the problem is the prozac made me so tired I was almost suicidal so now I'm weaning off of the prozac first week minus one pill, second week 2 and so on. for the past three days I have experienced severe fatigue and I called the doc yesterday, she said this is all part of the weaning. I am on xanax but with the fatigue I try to take smaller doses, last night I took less seroquel to. help
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...